MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; GCJ

APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; GCJ
Model Number CNGL3
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Applied medical has just received the event device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: "robotic uso" event description: "pulling out pieces of omentum through the trocar.The seal came out of trocar." type of intervention: unknown.Patient status: "no patient injury.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a dislodged shield, an internal component of the sleeve.Based on the condition of the returned unit, it is likely that the reported event was caused by the instrument used during the procedure or the tissue that was pulled through the sleeve.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CNGL3, GELPOINT MINI ADV ACCESS PLATFORM
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7223466
Report Number2027111-2018-00052
Device Sequence Number2301264
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784(17)200904(30)01(10)1304080
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/04/2020
Device Model NumberCNGL3
Device Catalogue Number101361901
Device Lot Number1304080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date02/28/2018
Patient Sequence Number1